# SDR ASAA2017010319238

- Difficulty date: January 3, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,702 hours, 11,999 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND 2 SATCOM WOULD NOT CONNECT WITH APPROPRIATE HF/SAT TRANSFER SWITCH SELECTED TO SAT.  BLUE SQUARE SAT ANNUNCIATOR ILLUMINATED, AUDIO SELECT PANEL SELECTED TO APPROPRIATE SAT. SATCOM SHOWED CYCLING BUT NEVER CONNECTED DISPLAYS,  NO NUMBER AT BOTTOM OF SCREEN. ACFT GROUNDED. CYCLED AIRCRAFT POWER AND PERFORMED A SATCOM OPERATIONAL TEST IAW AMM 23-15-00-730-801. OP CHECKED GOOD. MADE NUMEROUS CALLS TO AND FROM THE AIRCRAFT WITHOUT ANY NOTED ISSUES. THIS AIRCRAFT SHOWS NO HISTORY OF SIMILAR ISSUES WITHIN THE LAST 90 DAYS.
